# SDR RJEF20150411001

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Engine: Ge CF3410E6
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Card
- Part number: 10010504015
- Part serial: PR201106002526
- Condition: Unserviceable
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT TAI 425, THE PILOT REPORTED AMS CTRL FAIL MSG ON EICAS AT FL370.  THEREFORE, THE FLIGHT WAS DIVERTED TO ITS ALTERNATE AIRPORT.  NO OWL WAS REPORTED.  REPLACED THE AMS CONTROLLER CHA 1 & CHA 2 IAW FIM 21-00-00-810-805-A & AMM 21-00-01-000 400-801-A.  PRESSURIZATION TEST WAS PERFORMED WITH NO FAILURE MSGS.  ONCE THE DESCRIBED MX ACTIONS WERE COMPLETED, THE ACFT WAS RETURNED TO SERVICE.
